# SDR UALA2009060101579

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 35,813 hours, 9,626 cycles
- Engine: Pwa PW4052
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: 4300702
- Part serial: 4950
- Condition: Broken
- Location: Nr 2 Pma
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE 'ENG EEC C1' MESSAGE APPEARED ON EICAS.  ENGINE OPERATION NORMAL.  CHECKED ALL CONNECTOR FOR SECURITY AND BROKEN OR PUSHED PINS.  NONE FOUND.  NEEDS FURTHER TROUBLESHOOTING.  MSG IS 352-15 REF 71-PIMU MSG INDEX PGS 60Q-R.  PMA RPLD ON 08MAY.  CK'D INSIDE PMA STATOR FOR UNUSUAL WEAR (WOBBLE OF MAGNET ON PMA ROTOR SHAFT).  REPLACED NR 2 PMA, FOUND LWR O/B CONNECTOR INSULATOR BROKEN.  RAN ENG AT IDLE 5 MIN, NO FAULTS.  NOTE - ROTOR OK.
